Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 11, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 8, 2011, 6:32 PM CDT for 4 counties in Oklahoma. It was in force for 73 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2011, 6:32 PM CDT (23:32 UTC)
- Expired
- Apr 8, 2011, 7:45 PM CDT
- In force
- 73 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Garfield County, OK, Grant County, OK, Kay County, OK, Noble County, OK
The radar
The Vance AFB radar (KVNX), 100 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 6:45 PM CDT | HAIL 2 | 4 S Billings, OK | |
| Apr 8, 6:45 PM CDT | HAIL 2 | Newkirk, OK | GOLF BALL TO HEN EGG SIZE HAIL |
| Apr 8, 6:56 PM CDT | HAIL 2.75 | 2 S Billings, OK | |
| Apr 8, 7:05 PM CDT | HAIL 2 | 8 W Red Rock, OK | I35 DUE WEST OF RED ROCK |
| Apr 8, 7:05 PM CDT | HAIL 2.75 | Billings, OK | |
| Apr 8, 7:10 PM CDT | HAIL 1 | 3 S Newkirk, OK | |
| Apr 8, 7:14 PM CDT | HAIL 3 | 4 W Ceres, OK | |
| Apr 8, 7:19 PM CDT | HAIL 2 | 1 N Ceres, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 8, 5:35 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 11.5 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2243 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
550
WUUS54 KOUN 082332
SVROUN
OKC047-053-071-103-090045-
/O.NEW.KOUN.SV.W.0011.110408T2332Z-110409T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
632 PM CDT FRI APR 8 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN GARFIELD COUNTY IN NORTHERN OKLAHOMA...
SOUTHEASTERN GRANT COUNTY IN NORTHERN OKLAHOMA...
KAY COUNTY IN NORTHERN OKLAHOMA...
NORTHERN NOBLE COUNTY IN NORTHERN OKLAHOMA...
* UNTIL 745 PM CDT
* AT 632 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM 3 MILES NORTHEAST OF GARBER...MOVING NORTHEAST AT 30
MPH.
HAZARDS IN THE WARNING INCLUDE...
DAMAGING HAIL UP TO THE SIZE OF BASEBALLS...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE BILLINGS...BLACKWELL...CERES...
CHILOCCO...GARBER...HARDY...KAW CITY...KAW LAKE...KILDARE...
MARLAND...NEWKIRK...PECKHAM...PONCA CITY...RED ROCK...SOONER LAKE
AND TONKAWA.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 195 AND 228.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
&&
LAT...LON 3699 9674 3679 9674 3675 9682 3675 9689
3669 9694 3669 9706 3660 9704 3661 9691
3658 9688 3655 9690 3651 9703 3642 9702
3637 9761 3659 9756 3699 9728
TIME...MOT...LOC 2332Z 243DEG 24KT 3647 9751
$$
BURKE3 follow-up statements
437
WWUS54 KOUN 082358
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
658 PM CDT FRI APR 8 2011
OKC047-053-090007-
/O.CAN.KOUN.SV.W.0011.000000T0000Z-110409T0045Z/
GARFIELD OK-GRANT OK-
658 PM CDT FRI APR 8 2011
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
SOUTHEASTERN GRANT AND NORTHEASTERN GARFIELD COUNTIES...
LAT...LON 3699 9674 3679 9674 3675 9682 3675 9689
3669 9694 3669 9706 3660 9704 3661 9691
3658 9688 3655 9690 3651 9703 3642 9702
3638 9745 3673 9746 3699 9728
TIME...MOT...LOC 2357Z 261DEG 14KT 3681 9703
$$
OKC071-103-090045-
/O.CON.KOUN.SV.W.0011.000000T0000Z-110409T0045Z/
NOBLE OK-KAY OK-
658 PM CDT FRI APR 8 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR KAY AND NORTHERN NOBLE COUNTIES...
AT 657 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A LARGE
SEVERE THUNDERSTORM NEAR KILDARE...MOVING EAST AT 15 MPH. THIS STORM
WILL PRODUCE DESTRUCTIVE HAIL TO BASEBALL SIZE OR LARGER. A TORNADO
WARNING IS ALSO IN EFFECT FOR THIS STORM.
ANOTHER SEVERE THUNDERSTORM WAS LOCATED NEAR BILLINGS...MOVING EAST
AT 20 MPH. THIS STORM WILL ALSO PRODUCE LARGE HAIL TO GOLF BALL SIZE
OR LARGER...AND MAY PRODUCE DAMAGING WINDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
&&
LAT...LON 3699 9674 3679 9674 3675 9682 3675 9689
3669 9694 3669 9706 3660 9704 3661 9691
3658 9688 3655 9690 3651 9703 3642 9702
3638 9745 3673 9746 3699 9728
TIME...MOT...LOC 2357Z 261DEG 14KT 3681 9703
$$
BURKE534
WWUS54 KOUN 090038
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
738 PM CDT FRI APR 8 2011
OKC071-103-090045-
/O.CON.KOUN.SV.W.0011.000000T0000Z-110409T0045Z/
NOBLE OK-KAY OK-
738 PM CDT FRI APR 8 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHERN KAY AND NORTHEASTERN NOBLE COUNTIES...
AT 738 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM NEAR MARLAND...MOVING EAST AT 25 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE MARLAND...PONCA CITY...SOONER LAKE
AND SOUTHWESTERN KAW LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
&&
LAT...LON 3649 9727 3659 9727 3663 9724 3672 9719
3679 9688 3675 9688 3675 9689 3669 9694
3669 9706 3660 9704 3661 9691 3658 9688
3655 9690 3651 9703 3642 9702
TIME...MOT...LOC 0038Z 255DEG 22KT 3655 9713
$$
BURKE717
WWUS54 KOUN 090044
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
744 PM CDT FRI APR 8 2011
OKC071-103-090055-
/O.EXP.KOUN.SV.W.0011.000000T0000Z-110409T0045Z/
NOBLE OK-KAY OK-
744 PM CDT FRI APR 8 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN KAY AND NORTHEASTERN
NOBLE COUNTIES HAS EXPIRED...
THE STORM HAS WEAKENED...BUT SMALL HAIL AND GUSTY WINDS MAY STILL
OCCUR.
LAT...LON 3649 9727 3659 9727 3663 9724 3672 9719
3679 9688 3675 9688 3675 9689 3669 9694
3669 9706 3660 9704 3661 9691 3658 9688
3655 9690 3651 9703 3642 9702
TIME...MOT...LOC 0045Z 255DEG 22KT 3656 9708
$$
BURKEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 6:15 PM CDT, 17 minutes earlier.
Area forecast discussion, Apr 8, 6:15 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
615 PM CDT FRI APR 8 2011
.AVIATION...
SEVERE THUNDERSTORMS HAVE DEVELOPD FROM WCNTRL INTO NCNTRL OK THIS
EVENING. MAIN IMPACTS WILL BE GENLY FROM KCSM TO KPNC AND NORTH.
EXPECT THE ACTIVITY TO LIFT OFF TO THE NE LATER THIS EVENING.
OTRW...MODERATE MOIST SLY FLOW WILL CONTINUE OVERNIGHT WITH LOWER
CIGS/VSBYS DEVELOP TOWARD SUNRISE. LOWER CONDITIONS SHOULD AGAIN BE
SHORT LIVED WITH CLOUDS SCATTERING OUT BY LATE MORNING.
&&
.PREV DISCUSSION... /ISSUED 235 PM CDT FRI APR 8 2011/
.DISCUSSION...
ISOLATED CONVECTION POPPED UP NEAR ALVA EARLIER THIS
AFTERNOON...BUT NOT MUCH ELSE IS HAPPENING YET. HRRR MODEL DOES
SHOW ADDITIONAL ISOLATED STORMS LATER THIS AFTERNOON/EVENING
WITHIN OUR CWA...ALTHOUGH ITS FORECASTS HAVE BECOME PROGRESSIVELY
LESS IMPRESSIVE THROUGH THE DAY. WE WILL CONTINUE WITH LOW POPS
FOR THIS EVENING...ALTHOUGH FOR ANY LOCATION THAT DOES GET
RAIN...IT MAY WELL BE ACCOMPANIED BY HAIL AND STRONG WINDS.
WE HAVE ADDED A FIRE WEATHER WATCH FOR BOTH SATURDAY AND SUNDAY.
THE ONLY LIMITING FACTOR FOR SATURDAY IS THE EASTWARD EXTENT OF
THE DRYLINE. IT IS POSSIBLE THAT IT WILL HANG UP AT THE 100TH
MERIDIAN...BUT MOST MODELS BRING IT A COUPLE OF ROWS OF COUNTIES
FARTHER EAST THAN THAT...WHICH IS WHERE OUR WATCH IS LOCATED.
FOR SUNDAY...MODELS ARE IN RELATIVELY GOOD AGREEMENT ON THE
PROGRESS OF THE DRYLINE. THE TYPICAL MODEL TENDENCY TO PUT THE
DRYLINE TOO FAR EAST PROBABLY DOES NOT APPLY FOR SUNDAY...BECAUSE
IT WILL BE FORCED EAST BY STRONG WESTERN LOW-LEVEL FLOW. THIS
SAME STRONG FLOW WILL BE IN AN AREA OF VERY DRY AND WARM
AIR...GREATLY ENHANCING THE WILDFIRE POTENTIAL. THE WARM/DRY/WINDY
CONDITIONS WILL OCCUR FIRST IN WESTERN OKLAHOMA/WESTERN NORTH
TEXAS...THEN SHIFT EAST AS THE AFTERNOON/EVENING PROGRESS.
THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE EAST OF THE DRYLINE
EACH DAY UNTIL SUNDAY NIGHT...WHEN A COLD FRONT WILL SWEEP
SOUTHEAST AND SPREAD SOMEWHAT COOLER AIR OVER THE REGION.
FLOW WILL RETURN TO SOUTHERLY ON TUESDAY...AND ANOTHER STORM
SYSTEM IS EXPECTED MID TO LATE WEEK. FOR THIS FORECAST...A MIX OF
12Z GFE MOS AND 00Z ECMWF GUIDANCE WAS GENERALLY USED FOR THE
LATER PERIODS. MOST OF THE EARLIER HALF OF THE FORECAST IS
UNCHANGED FROM THE MORNING ISSUANCE.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 65 90 63 83 / 20 10 30 20
HOBART OK 60 93 58 78 / 10 10 30 10
WICHITA FALLS TX 64 95 66 87 / 20 10 30 20
GAGE OK 56 93 52 72 / 10 10 20 10
PONCA CITY OK 67 88 65 81 / 20 10 30 30
DURANT OK 65 88 69 84 / 10 10 20 30
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
FOR OKZ004>030-033>041-044>046-050.
RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR OKZ004-009-010-
014>016-021-022-033>037.
FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR OKZ004-005-009-010-014>016-021-022-033>037.
TX...FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
FOR TXZ083>090.
RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR TXZ083>085-087-
088.
FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR TXZ083>085-087-088.
&&
22/23Hazardous weather outlook, Apr 8, 6:20 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
620 PM CDT FRI APR 8 2011
OKZ004>048-050>052-TXZ083>090-091000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
620 PM CDT FRI APR 8 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT OVER PORTIONS
OF NORTHERN...CENTRAL...AND SOUTHWEST OKLAHOMA.
LOCATION...
THE SLIGHT RISK INCLUDES THE AREA IN THE TORNADO WATCH. THIS IS A
LARGE AREA OF WESTERN AND NORTHERN OKLAHOMA BOUNDED APPROXIMATELY BY
FORT SUPPLY...MANGUM...APACHE...GUTHRIE...CUSHING...AND NEWKIRK.
TIMING...
UNTIL MIDNIGHT.
IMPACTS...
DAMAGE TO AUTOMOBILES AND TENDER VEGETATION FROM LARGE HAIL.
MINOR WIND DAMAGE TO TREES...OUTBUILDINGS...AND ROOFTOPS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS UNTIL MIDNIGHT.
DISCUSSION...
INSTABILITY WAS HIGH EARLY THIS EVENING IN AREAS EAST OF KINGFISHER
AND MEDFORD. THUNDERSTORMS ARE EXPECTED TO CONTINUE TO DEVELOP IN
THIS FAVORABLE ATMOSPHERE UNTIL AFTER SUNSET. STORM MOTION WILL BE
TO THE NORTHEAST.
ALL STORMS SHOULD EITHER MOVE OUT OF THE AREA OR DISSIPATE BY
MIDNIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY APR 9.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
GUSTY WIND...LOW HUMIDITY AND HIGH TEMPERATURE WILL CAUSE VERY HIGH
TO EXTREME FIRE DANGER FOR PARTS OF NORTHWEST OKLAHOMA. A RED FLAG
WARNING IS IN EFFECT THROUGH 9 PM CDT.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THUNDERSTORM OUTLOOK...
THE DRYLINE WILL EXTEND ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH
TEXAS SATURDAY. ISOLATED STORMS MAY DEVELOP ALONG THE DRYLINE
SATURDAY AFTERNOON. ENOUGH INSTABILITY AND SHEAR IS EXPECTED TO
DEVELOP THAT IF STORMS DO FORM...THEY COULD BECOME SEVERE PRODUCING
LARGE HAIL AND STRONG WINDS. THERE IS A SLIGHT RISK OF SEVERE STORMS
IN PARTS OF NORTHERN OKLAHOMA. THUNDERSTORM CHANCES WILL CONTINUE
SATURDAY NIGHT INTO SUNDAY AS AN UPPER LEVEL STORM SYSTEM APPROACHES
AND MOVES ACROSS THE SOUTHERN AND CENTRAL PLAINS. THERE IS A SLIGHT
RISK FOR SEVERE STORMS ON SUNDAY IN PARTS OF CENTRAL... SOUTH
CENTRAL... AND SOUTHEAST OKLAHOMA. LARGE HAIL AND STRONG WINDS WILL
BE POSSIBLE WITH ANY SEVERE STORMS SATURDAY AND SUNDAY.
THERE WILL BE ANOTHER CHANCE FOR STORMS AROUND THE MIDDLE OF NEXT
WEEK.
OTHER HAZARDOUS WEATHER...
THE POTENTIAL FOR WILDFIRES WILL REMAIN VERY HIGH OR EXTREME THROUGH
THE WEEKEND. SUNDAY...IN PARTICULAR...IS EXPECTED TO BE EXTREMELY
WINDY...VERY WARM...AND VERY DRY.In the hours before
Special weather statement, Apr 8, 5:38 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
538 PM CDT FRI APR 8 2011
OKZ008-082300-
KAY OK-
538 PM CDT FRI APR 8 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR KAY COUNTY.
AT 538 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF BLACKWELL...MOVING NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
STAY ALERT AND LISTEN FOR WARNINGS.
LAT...LON 3697 9676 3661 9726 3677 9736 3700 9728
3700 9688
BURKELocal storm report, Apr 8, 5:54 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
554 PM CDT FRI APR 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM HAIL 3 SE ENID 36.38N 97.83W
04/08/2011 E1.75 INCH GARFIELD OK STORM CHASER
&&
KGSpecial weather statement, Apr 8, 6:01 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
601 PM CDT FRI APR 8 2011
OKZ011-017-082330-
BLAINE OK-MAJOR OK-
601 PM CDT FRI APR 8 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE AND MAJOR COUNTIES.
AT 601 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER CANTON...
MOVING NORTHEAST AT 35 MPH.
STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
STAY ALERT AND LISTEN FOR WARNINGS.
LAT...LON 3636 9812 3596 9854 3599 9864 3616 9864
3617 9874 3639 9865
BURKEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 4:59 AM CDT | Red Flag Warning | OUN | Beckham, Custer, Dewey, Ellis, Greer, Harmon and 7 more | 16 hr |
| Apr 8, 2:45 PM CDT | Fire Weather Watch | OUN | Beckham, Custer, Dewey, Ellis, Greer, Harmon and 8 more | 15 hr |
| Apr 8, 2:45 PM CDT | Fire Weather Watch | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Carter and 34 more | 25 hr |
| Apr 8, 5:36 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant | 54 min |
| Apr 8, 5:38 PM CDT | Special Weather Statement | OUN | Kay | 22 min |
| Apr 8, 5:46 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 59 min |
| Apr 8, 6:01 PM CDT | Special Weather Statement | OUN | Major | 29 min |
| Apr 8, 6:13 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Major | 62 min |
| Apr 8, 6:25 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 50 min |
| Apr 8, 6:44 PM CDT | Tornado Warning | OUN | Kay | 31 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.